# SDR AUS20030791

- Difficulty date: August 6, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 246006
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE FAILED.
